# SDR QXEA2013012900230

- Difficulty date: January 29, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 27,377 hours, 28,511 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 85361516105
- Condition: Corroded
- Location: Bs 236 S31l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITTING AT BS 236 S31P IS CORRODED.  MATCH DRILLED NEW FITTING IAW SRM 51-40-07-02-01.
